Archiwalny numer

Vol. 8 (1994)

Published: 1994-09-30
Number of Publications: 19

Artykuły

On some extensions of the Gołąb-Schinzel functional equation

Peter Kahlig , Janusz Matkowski
Language: EN | Published: 30-09-1994 | Abstract | pp. 13-31

Transforming the functional equation of Gołąb-Schinzel into one of Cauchy

Peter Kahlig , Jens Schwaiger
Language: EN | Published: 30-09-1994 | Abstract | pp. 33-38

An equation associated with the distance between probability distributions

PL. Kannappan , P.K. Sahoo , J.K. Chung
Language: EN | Published: 30-09-1994 | Abstract | pp. 39-58

Sur des fonctions des niveaux invariantement ordonnés

Zenon Moszner
Language: EN | Published: 30-09-1994 | Abstract | pp. 59-68

On some characterization of the absolute value of an additive function

Józef Tabor
Language: EN | Published: 30-09-1994 | Abstract | pp. 69-77

On approximate solutions of an iterative functional equation

Karol Baron , Alice Simon
Language: EN | Published: 30-09-1994 | Abstract | pp. 79-84

On non-negative solutions of a convolution equation

Witold Jarczyk
Language: EN | Published: 30-09-1994 | Abstract | pp. 85-95

On bounded solutions of a problem of R. Schilling

Janusz Morawiec
Language: EN | Published: 30-09-1994 | Abstract | pp. 97-101

On some solutions of the Schröder equation in Banach spaces

Janusz Walorski
Language: EN | Published: 30-09-1994 | Abstract | pp. 103-110

On approximately additive functions

Roman Badora
Language: EN | Published: 30-09-1994 | Abstract | pp. 111-126

On the superstability of the generalized orthogonality equation in Euclidean spaces

Jacek Chmieliński
Language: EN | Published: 30-09-1994 | Abstract | pp. 127-140

On a factorization of mappings with a prescribed behaviour of the Cauchy difference

Roman Ger
Language: EN | Published: 30-09-1994 | Abstract | pp. 141-155

Functional equations for homogeneous polynomials arising from multilinear mappings and their stability

Jens Schwaiger
Language: EN | Published: 30-09-1994 | Abstract | pp. 157-171

A functional equation arising from an asymptotic formula for iterates

Detlef Gronau , Maciej Sablik
Language: EN | Published: 30-09-1994 | Abstract | pp. 173-187

Families of commuting formal power series, semicanonical forms and iterative roots

Ludwig Reich
Language: EN | Published: 30-09-1994 | Abstract | pp. 189=201

On iteration groups of singularity-free homeomorphisms of the plane

Marek Cezary Zdun , Zbigniew Leśniak
Language: EN | Published: 30-09-1994 | Abstract | pp. 203-210

Hull-concave set-valued functions

Antonella Fiacca , Kazimierz Nikodem , Francesca Papalini
Language: EN | Published: 30-09-1994 | Abstract | pp. 211-216

On a functional equation

Andrzej Smajdor
Language: EN | Published: 30-09-1994 | Abstract | pp. 217-226

Selections of biadditive set-valued functions

Joanna Szczawińska
Language: EN | Published: 30-09-1994 | Abstract | pp. 227-240


Vol. 38 No. 2 (2024)
Published: 2024-07-23


ISSN: 0860-2107
eISSN: 2391-4238
Logo DOI 10.1515/amsil

Publisher
University of Silesia Press

Licence CC
This website uses cookies for proper operation, in order to use the portal fully you must accept cookies.